# SDR EGI2007F00001

- Difficulty date: August 13, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N85TC
- Make and model: Bell 206L-3
- Aircraft serial: 51143
- Engine: Allsn 250C30
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ABOUT 2 MINUTES PRIOR TO LANDING, A LARGE SUNSCREEN (3 FT X 4 FT) EXITED THE AIRCRAFT AND STRUCK THE TAIL ROTOR.  CAUSING A PRONOUNCED VIBRATION IN THE TAIL ROTOR SYSTEM.  THE PILOT SLOWED THE AIRCRAFT AND LANDED SAFETY ON THE RIG WITH OUT FURTHER INCIDENT.  THE PILOT SHUTDOWN THE AIRCRAFT AND CONDUCTED A POST FLIGHT INVESTIGATION TO DETERMINE THE CAUSE.  THE PILOT FOUND THE SUNSCREEN WRAPPED AROUND BOTH SIDES OF THE TAIL ROTOR.  THE PILOT NOTICED DAMAGE TO BOT TAIL ROTOR BLADES, THE TAIL BOOM JUST FORWARD OF THE TALL ROTOR GEARBOX AND THE LOWER PART OF THE VERTICAL FIN INCLUDING THE TAIL STRINGER.  (K)
